# SDR REXA97257

- Difficulty date: October 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N364PX
- Make and model: Saab 340B
- Aircraft serial: 340B262
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Condition: Failed
- Location: Control Quad
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVING THE CONTROL QUADRANT FOR A MAINTENANCE ACTION IT WAS DISCOVERED THAT THE OPERATING CABLE FOR THE FI STOP OVERRIDE HAD SEPARATED FROM THE OVERRIDE CONTROL ACTUATOR SWITCH.  RETURNED TO VENDOR.  (M)
